Alert archive / Kentucky / Areal Flood Warnings in 2015

Areal Flood Warning 21, NWS Louisville, KY

April 3, 201512 counties in Kentucky; Clark County, Floyd County, Indiana

NWS Louisville, KY issued this areal flood warning at Apr 3, 2015, 6:44 PM EDT for 12 counties in Kentucky; Clark County, Floyd County, Indiana. It was in force for 12 hr. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 3, 2015, 6:44 PM EDT (22:44 UTC)
Expired
Apr 4, 2015, 6:30 AM EDT
In force
12 hr
Issued by
NWS Louisville, KY
Area
Storm-based polygon
Flood severity
None

Counties Clark County, IN, Floyd County, IN, Anderson County, KY, Bullitt County, KY, Franklin County, KY, Henry County, KY, Jefferson County, KY, Mercer County, KY, Nelson County, KY, Oldham County, KY, Shelby County, KY, Spencer County, KY, Washington County, KY, Woodford County, KY

The radar

The Louisville radar (KLVX), 93 km from the middle of the area, began a volume at 22:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 3, 10:00 PM EDTFLOODLawrenceburg, KYWATER RESCUES CONTINUING THROUGHOUT PORTIONS OF ANDERSON COUNTY DUE TO CARS STRANDED IN HIGH WATER.
Apr 3, 10:14 PM EDTFLOOD2 Sse Frankfort, KYMUD SLIDE ON GLENNS CREEK ROAD HAS IT CLOSED BETWEEN MM 1 AND MM 2.
Apr 3, 10:25 PM EDTFLOOD3 Sse Millville, KYROAD CLOSED AT KY 1965 (MCCRACKEN PIKE) AT MM 4.2. PAYNES DEPOT RD AT WEISENBERGER BRIDGE CLOSED. KY 1681 (OLD FRANKFORT PK.) ALSO CLOSED NEAR MM 11.7

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 10.7 hours before the alert went out and 180 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2015-04-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 5 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2015-04-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 50 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
5 J/kg
Mixed-layer CIN
-82 J/kg
Mixed-layer LCL
840 m above ground
0-6 km bulk shear
53 kt
0-1 km storm-relative helicity
50 m²/s²
0-3 km storm-relative helicity
-55 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

950 
WGUS43 KLMK 032244
FLWLMK

BULLETIN - EAS ACTIVATION REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
644 PM EDT FRI APR 3 2015

INC019-043-KYC005-029-073-103-111-167-179-185-211-215-229-239-041030-
/O.NEW.KLMK.FA.W.0021.150403T2244Z-150404T1030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
FLOYD IN-CLARK IN-JEFFERSON KY-MERCER KY-NELSON KY-OLDHAM KY-SHELBY 
KY-SPENCER KY-WASHINGTON KY-WOODFORD KY-ANDERSON KY-BULLITT 
KY-FRANKLIN KY-HENRY KY-
644 PM EDT FRI APR 3 2015

THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A

* FLOOD WARNING FOR SOUTHERN INDIANA AND NORTHERN KENTUCKY  

* UNTIL 630 AM EDT SATURDAY

* AT 637 PM EDT...LOCAL LAW ENFORCEMENT OFFICIALS      
  REPORTED FLOODING FROM REPEATED THUNDERSTORMS ACROSS THE AREA.     
  NUMEROUS ROADS ARE CLOSED...WASHED OUT...WITH WATER OVER THEM.     
  RADAR ESTIMATES INDICATE THAT BETWEEN 4 AND 8 INCHES OF RAIN HAS   
  FALLEN IN THE PAST 24 HOURS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLOODING IS OBSERVED ACT QUICKLY. MOVE TO
HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO
FLOODING WHEN WATER BEGINS RISING.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

&&

LAT...LON 3834 8474 3819 8473 3817 8468 3818 8466
      3813 8463 3812 8465 3811 8463 3787 8471
      3785 8470 3783 8473 3780 8471 3774 8473
      3782 8541 3801 8593 3839 8584

$$

ZT

What forecasters said that day

The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this areal flood warning went out at Apr 3, 5:58 PM EDT, 46 minutes earlier.

Area forecast discussion, Apr 3, 5:58 PM EDT, 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
558 PM EDT Fri Apr 3 2015

...Mesoscale Forecast Update...
Issued at 555 PM EDT Fri Apr 3 2015

Able to cancel portions of Tornado Watch #22 and have updated the
various products for that change. The highest risk area now looks to
run along our border with TN into the Lake Cumberland area and
northeast to around Lexington, based off a local study with shear
and instability parameters.

Issued at 420 PM EDT Fri Apr 3 2015

Tornado Watch #23 has been issued for east central KY.  Although
multiple cells have developed over central KY inhibiting the better
instability.  There still is a severe threat for damaging
winds/large hail and a conditional tornado threat near
boundaries/mergers/strengthening cold front.

At this point, though, the Flash Flood threat looks slightly higher
than severe/tornado threat.

Will begin clearing counties behind the front in southern IN in Tor
Watch #22.

.SHORT TERM (Now through Saturday Night)...
Issued at 330 PM EDT Fri Apr 3 2015

...Tornado Watch and Flash Flood Watch this Evening...

A Tornado Watch is currently in effect through 10pm edt for cellular
convection developing and moving through our area late this
afternoon.  Although storms have been slow to strengthen this
afternoon, we are seeing an up tick in storm strength over the last
30 min.  This trend combined with favorable jet dynamics, wind
profiles, and decent CAPE will continue to support a tornado threat
through the evening hours.  Expansion east of the current Tornado
Watch is likely over the next hour or two.  The best tornado threat
looks to be near the KY/TN border near the best instability.
However, an isld tornado can't be out of the question farther north
into central KY where slightly better shear values exist.

In addition to the tornado threat, a Flash Flood threat will exist
through this evening as well especially in areas where the heaviest
rain fell overnight (along I-64 corridor). Flood waters have been
slow to recede in some of these areas today and any additional
storms will quickly pose a flash flood threat.

The cold front will push through the region between 7pm - midnight
this evening ending the severe/tornado threat.  However, a sharp
pressure gradient right along and behind the front will cause winds
to remain gusty out of the NW through around midnight tonight.
Expect wind gusts between 30 to 40 mph behind the front in and
outside of any lingering evening post-frontal showers.

Sat/Sat night sfc high pressure will dominate the region clearing
skies.  High temps Sat will be in the mid 50s to around 60.  Low
temps tonight and Sat night will be in the 30s to around 40 degrees.

.LONG TERM (Sunday through Friday)...
Issued at 159 PM EDT Fri Apr 3 2015

Sunday - Sunday Night...

A surface high pressure center will slide off the mid Atlantic coast
on Sunday, with a tightening pressure gradient between that feature
and a high Plains surface low. The resultant southerly flow and
mostly sunny skies should allow for temps warming into the upper
60s, nearly 10 degrees warmer than Saturday. By Sunday night, some
light warm advection showers may begin to work their way into the SW
half of the CWA. The steady southerly flow and increased cloud cover
should keep low milder in the 45-50 range.

Monday - Friday...

The pattern through the work week will bring zonal flow aloft over
top of an upper ridge established across the SE CONUS. Meanwhile,
southerly flow near the surface will allow for steady moist/unstable
advection on the south side of a boundary that looks to stall
somewhere just north of our CWA. Individual disturbances riding
through the upper flow combined with the boundary and an unstable
airmass will lead to unsettled weather the entire work week. Will
continue to mention chances for showers and storms at different
times through the week, dependent on individual disturbances and
boundary setup. Please note that there are solid chances just about
every period, however there will be lulls in between each round of
showers and storms, likely diurnally driven much of the time. Highs
on the warm side of the boundary should range at least in the mid
and upper 70s, with some 80s not out of the question next week. Lows
will be mild, likely in the 60s most nights.

&&

.AVIATION (18Z TAF Update)...
Issued at 135 PM EDT Fri Apr 3 2015

A final round of strong to severe storms is organizing to the west
of the TAF sites ahead of an approaching low pressure system.  This
round of storms will impact the TAF sites from roughly 1830Z to 1Z.
Primary threats will be damaging winds and large hail with isolated
tornadoes possible across the region.  Flight conditions will likely
drop to IFR in storms this afternoon.  Will need to amend TAFs this
afternoon as storms develop and draw near.

The cold front associated with this system will pass this evening
between 23 to 1Z across the TAF sites veering winds sharply to the
NW.  A period of very gusty winds just behind the front will occur
through around 4 or 5Z with gusts up to 30 to 35 kts outside of any
lingering showers.

Post-frontal ceilings should drop to MVFR through the early morning
hours before returning to VFR just before sunrise tomorrow.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
KY...FLASH FLOOD WATCH until 8 PM EDT /7 PM CDT/ this evening FOR
     KYZ023>043-045>049-053>057-061>067-070>078-081-082.

IN...FLASH FLOOD WATCH until 8 PM EDT /7 PM CDT/ this evening FOR
     INZ076>079-083-084-089>092.

&&

Mesoscale......RJS/AMS
Short Term.....AMS
Long Term......BJS
Aviation.......AMS
Hazardous weather outlook, Apr 3, 6:40 PM EDT, 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOUISVILLE KY
640 PM EDT FRI APR 3 2015

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-042245-
ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-
CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-
BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-
JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-
SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-
FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY-
MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY-
GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY-
TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY-
ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY-
CUMBERLAND KY-CLINTON KY-
640 PM EDT FRI APR 3 2015 /540 PM CDT FRI APR 3 2015/

...FLASH FLOOD WATCH IN EFFECT UNTIL 8 PM EDT /7 PM CDT/ THIS
EVENING...
...TORNADO WATCH IN EFFECT FOR PORTIONS OF CENTRAL KENTUCKY
THROUGH 12 AM EDT/11 PM CDT/ THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...TONIGHT.

ADDITIONAL THUNDERSTORMS ARE EXPECTED INTO THE EVENING HOURS.
SOME ARE EXPECTED TO BECOME SEVERE WITH DAMAGING WINDS...LARGE
HAIL...AND POSSIBLY BRIEF ISOLATED TORNADOES...MAINLY EAST OF
TOMPKINSVILLE TO CAMPBELLSVILLE TO FRANKFORT LINE. ADDITIONAL
FLOOD PROBLEMS MAY ARISE AS WELL.

STRONG WINDS ARE EXPECTED BEHIND THE COLD FRONT THIS EVENING
OUTSIDE OF THUNDERSTORMS. NORTHWEST WINDS OF 20 TO 25 MPH COULD
GUST INTO THE 30 TO 40 MPH RANGE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

ADDITIONAL STORMS ARE FORECAST FOR THE NEXT WORK WEEK AS ANOTHER
COLD FRONT STALLS OVER THE MIDWEST. THE BEST CHANCE FOR STORMS
WILL BE TUESDAY THROUGH THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ASKED TO REPORT DAMAGING WINDS...HAIL...FLOODING...AND
ANY ROTATION IN STORMS THROUGH THIS EVENING.

AMS/BJS/RJS

In the hours before

Special weather statement, Apr 3, 6:05 PM EDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
605 PM EDT FRI APR 3 2015

KYZ035>037-042-032235-
BOURBON KY-FRANKLIN KY-HARRISON KY-SCOTT KY-
605 PM EDT FRI APR 3 2015

...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...HEAVY RAIN...PENNY
SIZE HAIL...AND 40 MPH WINDS...

AT 604 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR FRANKFORT...AND MOVING EAST AT 60 MPH.

FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY RAIN REDUCING
VISIBILITIES...PENNY SIZE HAIL...AND GUSTY WINDS OF AROUND 35 TO 40
MPH...ARE EXPECTED WITH THIS STORM.

* THIS STORM WILL ALSO IMPACT...
  CYNTHIANA...
  DUVAL AND STONE HEDGE ESTATES...
  MOON LAKE ESTATES AND MUDDY FORD...
  LEES LICK AND LEESBURG...
  BROADWELL AND LAIR...

THIS STORM WILL AFFECT INTERSTATE 75 IN KENTUCKY BETWEEN MILE MARKERS
127 AND 130.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS...AND AVOID USING THE
TELEPHONE UNLESS IT IS AN EMERGENCY.

HEAVY RAINFALL IS OCCURRING. EXPECT PONDING OF WATER ON LOCAL
ROADWAYS. DRIVERS SHOULD SLOW DOWN AND TURN ON THEIR HEADLIGHTS IF
ENCOUNTERING HEAVY RAINS.

&&

LAT...LON 3849 8433 3828 8419 3819 8481 3824 8484
TIME...MOT...LOC 2206Z 251DEG 51KT 3823 8477

SCHOETTMER
Local storm report, Apr 3, 6:11 PM EDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
611 PM EDT FRI APR 3 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0611 PM     FLASH FLOOD      FRANKFORT               38.19N 84.87W
04/03/2015                   FRANKLIN           KY   DEPT OF HIGHWAYS

            US 127 S AT HARRODSBURG LANE IS BLOCKED
            NORTHBOUND DUE TO WATER OVER THE ROAD.

&&

ZT
Local storm report, Apr 3, 6:12 PM EDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
612 PM EDT FRI APR 3 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     HAIL             1 NW FRANKFORT          38.20N 84.87W
04/03/2015  E0.50 INCH       FRANKLIN           KY   PUBLIC

&&

TT
Local storm report, Apr 3, 6:17 PM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
617 PM EDT FRI APR 3 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0602 PM     HAIL             1 WNW FORKS OF ELKHORN  38.22N 84.82W
04/03/2015  E1.00 INCH       FRANKLIN           KY   PUBLIC

&&

TT
Special weather statement, Apr 3, 6:29 PM EDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
529 PM CDT FRI APR 3 2015

KYZ075-081-082-032300-
CLINTON KY-CUMBERLAND KY-MONROE KY-
529 PM CDT FRI APR 3 2015

...STRONG THUNDERSTORMS WITH DANGEROUS LIGHTNING...HEAVY RAIN...AND
40 MPH WINDS...

AT 528 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES NORTHWEST OF
ALBANY TO BURKESVILLE TO 6 MILES EAST OF RED BOILING SPRING...AND
MOVING EAST AT 60 MPH.

FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY RAIN REDUCING
VISIBILITIES...AND GUSTY WINDS OF AROUND 35 TO 40 MPH...ARE EXPECTED
WITH THESE STORMS.

* THESE STORMS WILL ALSO IMPACT...
  ALBANY...
  NARVEL AND CUMBERLAND CITY...
  NORA AND ALPHA...
  SAVAGE AND CANNONS MILL...
  ROLAN AND HUNTERSVILLE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STRONG WINDS WITH THESE STORMS CAN TOPPLE WEAKLY ROOTED TREES...AND
DOWN POWER LINES. TAKE PRECAUTIONS NOW TO SECURE TRASH CANS...LAWN
FURNITURE AND OTHER LOOSE OUTDOOR OBJECTS. MOTORISTS IN HIGH PROFILE
VEHICLES SHOULD USE CAUTION.

&&

LAT...LON 3662 8568 3674 8545 3685 8520 3684 8514
      3683 8513 3684 8506 3680 8501 3675 8500
      3670 8502 3668 8500 3663 8500 3662 8498
      3661 8498 3662 8516 3661 8548
TIME...MOT...LOC 2230Z 277DEG 53KT 3679 8516 3672 8532
          3655 8571

SCHOETTMER
Special weather statement, Apr 3, 6:34 PM EDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
634 PM EDT FRI APR 3 2015

KYZ041-047>049-056-057-032305-
CLARK KY-FAYETTE KY-GARRARD KY-JESSAMINE KY-MADISON KY-MERCER KY-
634 PM EDT FRI APR 3 2015

...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...HEAVY RAIN...HALF
INCH HAIL...AND 40 MPH WINDS...

AT 632 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 5 MILES EAST OF HARRODSBURG...AND MOVING EAST AT
60 MPH.

FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY RAIN REDUCING
VISIBILITIES...HALF INCH HAIL...AND GUSTY WINDS OF AROUND 35 TO 40
MPH...ARE EXPECTED WITH THIS STORM.

* THIS STORM WILL ALSO IMPACT...
  NICHOLASVILLE...
  HALL AND PINK...
  CUZICK AND MOUNT LEBANON...
  VALLEY VIEW AND STRINGTOWN...
  FORD AND BLUE GRASS...

THIS STORM WILL AFFECT INTERSTATE 75 IN KENTUCKY BETWEEN MILE MARKERS
104 AND 99.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS...AND AVOID USING THE
TELEPHONE UNLESS IT IS AN EMERGENCY.

&&

LAT...LON 3778 8409 3771 8476 3782 8482 3803 8421
      3784 8409 3783 8410 3782 8409 3782 8410
      3781 8408 3780 8406
TIME...MOT...LOC 2234Z 255DEG 58KT 3778 8471

SCHOETTMER

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 2, 8:00 PM EDTSevere Thunderstorm WarningLMKButler, Grayson, Ohio30 min
Apr 2, 8:27 PM EDTSevere Thunderstorm WarningLMKEdmonson, Grayson23 min
Apr 2, 10:47 PM EDTSpecial Weather StatementLMKJefferson28 min
Apr 2, 11:33 PM EDTAreal Flood AdvisoryLMKTrimble2 hr
Apr 3, 12:33 AM EDTAreal Flood AdvisoryLMKHenry, Jefferson, Meade, Oldham, Trimble2 hr
Apr 3, 1:16 AM EDTAreal Flood AdvisoryLMKBullitt, Franklin, Harrison, Henry, Jefferson, Oldham and 3 more2 hr
Apr 3, 2:01 AM EDTAreal Flood AdvisoryLMKAnderson, Bourbon, Clark, Fayette, Franklin, Harrison and 6 more2 hr
Apr 3, 2:16 AM EDTFlash Flood WarningLMKJefferson3 hr
Apr 3, 2:41 AM EDTFlash Flood WarningLMKAnderson, Franklin, Shelby, Spencer, Woodford3 hr
Apr 3, 3:23 AM EDTAreal Flood AdvisoryLMKAnderson, Clark, Fayette, Garrard, Jessamine, Madison and 4 more3 hr
Apr 3, 3:56 AM EDTFlash Flood WarningLMKBullitt, Jefferson, Meade3 hr
Apr 3, 4:37 AM EDTFlash Flood WarningLMKAnderson, Bullitt, Fayette, Jessamine, Mercer, Nelson and 2 more3 hr
Apr 3, 5:10 AM EDTFlash Flood WarningLMKBullitt, Jefferson3 hr
Apr 3, 5:43 AM EDTAreal Flood WarningLMKAnderson, Franklin, Shelby, Spencer, Woodford7 hr
Apr 3, 6:12 AM EDTAreal Flood WarningLMKAnderson, Bullitt, Clark, Fayette, Jessamine, Madison and 5 more3 hr
Apr 3, 6:28 AM EDTSpecial Weather StatementLMKHart27 min
Apr 3, 6:57 AM EDTAreal Flood WarningLMKMeade78 min
Apr 3, 7:31 AM EDTSpecial Weather StatementLMKBarren, Metcalfe29 min
Apr 3, 7:57 AM EDTAreal Flood WarningLMKBullitt, Jefferson6 hr
Apr 3, 8:13 AM EDTAreal Flood WarningLMKMeade6 hr
Apr 3, 9:13 AM EDTAreal Flood WarningLMKAnderson, Bullitt, Clark, Fayette, Jessamine, Madison and 3 more6 hr
Apr 3, 9:23 AM EDTRiver Flood WarningLMKBourbon52 hr
Apr 3, 9:34 AM EDTRiver Flood WarningLMKGarrard, Jessamine, Mercer39 hr
Apr 3, 9:34 AM EDTRiver Flood WarningLMKAnderson, Franklin, Woodford4 days
Apr 3, 9:34 AM EDTRiver Flood WarningLMKCarroll, Henry, Owen5 days
Apr 3, 9:34 AM EDTRiver Flood WarningLMKHardin, Nelson4 days
Apr 3, 9:34 AM EDTRiver Flood WarningLMKBullitt29 hr
Apr 3, 10:18 AM EDTRiver Flood WarningLMKNicholas, Robertson4 days
Apr 3, 10:31 AM EDTRiver Flood WarningLMKOhio47 hr
Apr 3, 10:31 AM EDTRiver Flood WarningLMKEdmonson3 days
Apr 3, 10:31 AM EDTRiver Flood WarningLMKButler, Warren5 days
Apr 3, 10:31 AM EDTRiver Flood WarningLMKButler, Muhlenberg, Ohio8 days
Apr 3, 10:43 AM EDTRiver Flood WarningLMKHarrison52 hr
Apr 3, 11:20 AM EDTRiver Flood AdvisoryLMKJefferson, Oldham51 hr
Apr 3, 11:20 AM EDTRiver Flood AdvisoryLMKJefferson, Meade51 hr
Apr 3, 11:20 AM EDTRiver Flood AdvisoryLMKBreckinridge, Hancock51 hr
Apr 3, 11:23 AM EDTRiver Flood WarningLMKHancock18 days
Apr 3, 11:36 AM EDTAreal Flood AdvisoryLMKBarren, Breckinridge, Butler, Edmonson, Grayson, Hancock and 6 more114 min
Apr 3, 1:04 PM EDTAreal Flood WarningLMKMeade6 hr
Apr 3, 1:07 PM EDTAreal Flood WarningLMKAnderson, Bourbon, Bullitt, Clark, Fayette, Franklin and 14 more6 hr
Apr 3, 2:14 PM EDTSpecial Weather StatementLMKHancock31 min
Apr 3, 2:32 PM EDTSpecial Weather StatementLMKSimpson28 min
Apr 3, 2:40 PM EDTSpecial Weather StatementLMKLogan, Warren30 min
Apr 3, 2:47 PM EDTSpecial Weather StatementLMKJefferson, Meade, Oldham28 min
Apr 3, 2:51 PM EDTFlash Flood WarningLMKBullitt, Jefferson, Oldham, Shelby, Spencer3 hr
Apr 3, 3:08 PM EDTSpecial Weather StatementLMKBarren, Edmonson, Hart, Warren32 min
Apr 3, 3:39 PM EDTFlash Flood WarningLMKAnderson, Franklin, Mercer, Shelby, Spencer, Woodford3 hr
Apr 3, 3:39 PM EDTSpecial Weather StatementLMKGreen, Taylor31 min
Apr 3, 3:58 PM EDTSpecial Weather StatementLMKAnderson, Fayette, Woodford32 min
Apr 3, 4:00 PM EDTFlash Flood WarningLMKBourbon, Clark, Fayette, Harrison, Jessamine, Madison and 3 more3 hr
Apr 3, 4:09 PM EDTSpecial Weather StatementLMKLincoln, Taylor46 min
Apr 3, 4:41 PM EDTFlash Flood WarningLMKBreckinridge, Bullitt, Grayson, Hardin, Larue, Meade3 hr
Apr 3, 4:45 PM EDTSpecial Weather StatementLMKBullitt20 min
Apr 3, 5:12 PM EDTSpecial Weather StatementLMKClark8 min
Apr 3, 6:05 PM EDTSpecial Weather StatementLMKHarrison, Scott30 min
Apr 3, 6:29 PM EDTSpecial Weather StatementLMKClinton31 min
Apr 3, 6:33 PM EDTAreal Flood WarningLMKBreckinridge, Hancock, Meade12 hr
Apr 3, 6:34 PM EDTSpecial Weather StatementLMKJessamine31 min
Apr 3, 6:57 PM EDTAreal Flood WarningLMKBourbon, Clark, Fayette, Garrard, Harrison, Jessamine and 4 more12 hr
Apr 3, 1:42 AM EDTFlash Flood WarningLMKCrawford, Dubois, Harrison, Orange, Perry3 hr
Apr 3, 4:51 AM EDTAreal Flood WarningLMKCrawford, Dubois, Harrison, Orange, Perry, Washington3 hr
Apr 3, 7:43 AM EDTAreal Flood WarningLMKCrawford, Dubois, Harrison, Orange, Perry, Washington6 hr
Apr 3, 10:06 AM EDTRiver Flood WarningLMKJefferson, Scott24 hr
Apr 3, 10:48 AM EDTRiver Flood WarningLMKHarrison, Washington22 hr

Nearby

Areal Flood Warnings in Kentucky, 2015Areal Flood Warnings in Indiana, 2015Every areal flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.